# SDR CALA9801933

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP HAS SURFACE CORROSION FS 1130 RBL 12-12.  REMOVED FASTENERS.  CUT OUT ANGLE DAMAGE.  FABRICATED NEW ANGLE, SPLICES.  FABRICATED NEW FLOORBEAM TREATED AND INSTALLED PER SRM 51-10-2 AND 51-40-3.
